Title: The Modified Two-Interstitial Model. A Review
Authors: SCHUELE Wolfgang
Citation: Zeitschrift fuer Metallkunde vol. 85 p. 78-91
Publication Year: 1994
JRC N°: JRC10230
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC10230
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.